# SDR 96UAL900573

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7286U
- Make and model: Boeing 727222
- Aircraft serial: 21564
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010261
- Condition: Out Of Adjust
- Location: Nr 2 Le Flap
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNPLANNED STOP SFO DUE TO LEADING EDGE FLAP TRANSIT LIGHT ON.  *S/D*  ADJUSTED NR 2 LEADING EDGE FLAP SWITCH, OPERATIONAL CHECK GOOD.
